# SDR SWAA2021081032059

- Difficulty date: March 17, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SILL DRAIN BLADDER HOSE SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED AFT DOOR SILL DRAIN BLADDER HOSE SUPPORT BRACKET I.A.W SRM 51-40-02-0G-0 AND BOEING DWG # 417A2106
